Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Amarillo, TX

May 23, 2015Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at May 23, 2015, 10:55 AM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 10:55 AM CDT (15:55 UTC)
Expired
May 23, 2015, 2:00 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 3.9 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WGUS54 KAMA 231555
FFWAMA
TXC375-381-231900-
/O.NEW.KAMA.FF.W.0005.150523T1555Z-150523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1055 AM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 200 PM CDT

* AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER RANDALL 
COUNTY. IN ADDITION... DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4 
INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 
6 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS 
LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS 
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH 
WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE LOW WATER CROSSINGS AT PALO DURO CANYON ARE LIKELY TO BE FLOODED
AND EXTREMELY DANGEROUS. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY. CAMPERS AND HIKERS SHOULD SEEK HIGHER GROUND.

&&

LAT...LON 3475 10217 3550 10216 3551 10162 3474 10163

$$

CE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:57 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 23, 6:57 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
657 AM CDT SAT MAY 23 2015

.AVIATION...
12Z TAFS...CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
EAST/NORTHEAST ACROSS THE PANHANDLES EARLY THIS MORNING...WITH MVFR
TO IFR CONDITIONS POSSIBLE IN THE PRECIPITATION. AFTER THE RAIN
ENDS...MAY SEE A PERIOD OF MVFR CIGS THIS MORNING BUT CONDITIONS ARE
EXPECTED TO EVENTUALLY IMPROVE TO VFR THIS AFTERNOON. THUNDERSTORMS
MAY REDEVELOP LATER THIS AFTERNOON...BUT BETTER CHANCES APPEAR TO BE
EAST OF THE TERMINALS SO WILL OMIT MENTION FROM TAFS FOR NOW.

KB

&&

.PREV DISCUSSION... /ISSUED 316 AM CDT SAT MAY 23 2015/

DISCUSSION...
THUNDERSTORM CHANCES THROUGH THE HOLIDAY WEEKEND CONTINUE TO CAPTURE
THE PRIMARY FOCUS OF THIS FORECAST. MOST WIDESPREAD THUNDERSTORM
ACTIVITY AND GREATEST THREAT FOR HEAVY RAIN/FLOODING IS EXPECTED
TODAY.

CONVECTION CONTINUES TO DEVELOP ACROSS EASTERN NM EARLY THIS
MORNING...AND HAS RECENTLY BEGUN TO EXPAND INTO FAR WEST
TX...INCLUDING THE WESTERN TX PANHANDLE. THIS AS LARGE SCALE FORCING
FOR ASCENT CONTINUES TO INCREASE AHEAD OF A CLOSED UPPER LOW CHURNING
ALONG THE UT/AZ BORDER AND AN EJECTING SHORTWAVE TROUGH. A
SOUTH/SOUTHEASTERLY LLJ HAS STRENGTHENED TO 40-50 KTS IN RESPONSE TO
HEIGHT FALLS AHEAD OF THE UPPER LOW. GREATEST CONVECTIVE DEVELOPMENT
THIS FAR HAS BEEN IN A CORRIDOR ACROSS EAST CENTRAL NM WHERE LOW-
LEVEL MASS/MOISTURE CONVERGENCE HAS BEEN MAXIMIZED NEAR THE TERMINUS
OF THE LLJ.

THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE THIS MORNING AND
MARCH EAST ACROSS THE PANHANDLES. THE LLJ WILL GRADUALLY VEER TO MORE
SOUTHERLY...CONTINUING TO PUMP LOW-LEVEL MOISTURE NORTHWARD ACROSS
THE PANHANDLES AHEAD OF THE INCREASING DYNAMIC LIFT. GIVEN THE
DEGREE OF FORCING AND ABUNDANCE OF MOISTURE TO WORK WITH...STORMS
WILL LIKELY CONTINUE TO GROW UPSCALE INTO AN MCS AS THEY WORK ACROSS
THE AREA THIS MORNING. PWATS WILL INCREASE TO OVER AN INCH THIS
VIA STRONG LOW-LEVEL MOISTURE ADVECTION...AND HEAVY RAIN IS STILL
EXPECTED AS THE CONVECTION TRANSLATES ACROSS THE AREA. IN FACT SOME
OF THE STORMS OVER EAST CENTRAL NM HAVE ALREADY DUMPED OVER 2 INCHES
OF RAIN SINCE MIDNIGHT. THE FLASH FLOOD WATCH LOOKS ON TRACK AND WILL
NOT MAKE ANY CHANGES TO IT ATTM...ALTHOUGH WESTERN PORTIONS WILL
LIKELY BE ABLE TO BE CANCELLED EARLY. SOME SEVERE THREAT WILL ALSO
EXIST WITH THESE STORMS. MUCAPES ARE CURRENTLY IN THE 500-1000 J/KG
RANGE ACROSS THE SOUTHERN TX PANHANDLE...AND ELEVATED INSTABILITY IS
EXPECTED TO STEADILY INCREASE FROM SOUTH TO NORTH REACHING AROUND OR
SLIGHTLY OVER 1000 J/KG. EFFECTIVE BULK SHEAR IS MORE THAN SUFFICIENT
FOR STORM ORGANIZATION /40-50 KTS/...BUT THE SOMEWHAT LIMITED
INSTABILITY AND TENDENCY FOR CONVECTION TO GROW UPSCALE SHOULD
PRECLUDE WIDESPREAD SEVERE STORMS THIS MORNING. EXPECT HAIL AND
STRONG WINDS TO BE THE PRIMARY THREATS.

THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST THIS MORNING AS
THE MCS PROPAGATES EASTWARD. THEN WE/LL HAVE TO SEE HOW WELL THE
ATMOSPHERE RECOVERS THIS AFTERNOON FROM THE MORNING CONVECTIVE
OVERTURNING. SOME DRIER AIR WILL TRY TO ADVECT INTO THE FAR WESTERN
PANHANDLES THIS AFTERNOON AS SURFACE LOW PRESSURE DEEPENS OVER
SOUTHEAST CO. HOWEVER...AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN
PLACE ACROSS THE REST OF THE CWA...SO IF WE SEE ENOUGH BREAKS IN THE
CLOUDS THIS AFTERNOON AND MID-LEVEL LAPSE RATES ARE NOT OVERLY
WEAKENED...MODEST INSTABILITY MAY DEVELOP THIS AFTERNOON. WIND SHEAR
WILL REMAIN STRONG...SO SOME STORMS COULD BE SEVERE DEPENDING ON THE
DEGREE OF INSTABILITY. MOST OF THE THUNDERSTORM ACTIVITY SHOULD MOVE
EAST OF THE AREA BY MIDNIGHT TONIGHT.

ON SUNDAY...STORM COVERAGE SHOULD BE MORE LIMITED WITH THE BETTER
CHANCES FOCUSED ACROSS THE CENTRAL AND EASTERN PANHANDLES AS DRIER
AIR WORKS INTO THE WESTERN PANHANDLES AS THE UPPER LOW LIFTS
NORTHEAST ACROSS THE CENTRAL ROCKIES. FORCING WILL BE WEAKER AND
SHEAR LOOKS TO BE WEAKER AS WELL...BUT PLENTY OF INSTABILITY STILL
ACROSS THE EASTERN HALF OF THE AREA FOR SOME SEVERE RISK. HEADING
INTO MEMORIAL DAY...A WEAKER SHORTWAVE PIVOTING AROUND THE PARENT
UPPER TROUGH COULD KICK OFF SOME ISOLATED/SCATTERED STORMS. SHEAR
WILL BE WEAKER BY THEN...BUT INSTABILITY STILL DECENT FOR SOME
STRONG/POSSIBLY SEVERE CONVECTION.

CHANCES FOR MORE ORGANIZED/WIDESPREAD CONVECTION WILL DECREASE EARLY
NEXT WEEK...BUT THEN PICK RIGHT BACK UP BY MID TO LATE WEEK AS THE
NEXT UPPER TROUGH APPROACHES.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...DONLEY...
     GRAY...HEMPHILL...HUTCHINSON...LIPSCOMB...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...WHEELER.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BEAVER.

&&

14/08
Hazardous weather outlook, May 23, 3:40 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
340 AM CDT SAT MAY 23 2015

OKZ001>003-TXZ001>020-232100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
340 AM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE
PANHANDLES THIS MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE
COMBINED PANHANDLES THROUGH LATE THIS EVENING.

SOME OF THE STORMS COULD BECOME SEVERE THIS MORNING...WITH LARGE
HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS AROUND 60 MPH THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND
EVENING...WHICH COULD BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL
AGAIN BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE
RULED OUT. HEAVY RAIN WILL REMAIN POSSIBLE WITH THESE STORMS AS
WELL...WHICH COULD LEAD TO ADDITIONAL FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS AT LEAST
PORTIONS OF THE PANHANDLES THROUGH FRIDAY. SOME OF THESE STORMS COULD
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

KB

In the hours before

Local storm report, May 23, 7:30 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
730 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     TSTM WND GST     3 E BUSHLAND            35.19N 102.01W
05/23/2015  M71 MPH          POTTER             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500453

KB
Local storm report, May 23, 7:31 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
731 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     TSTM WND GST     2 S AMARILLO            35.17N 101.82W
05/23/2015  M64 MPH          RANDALL            TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1500454

KB
Special weather statement, May 23, 7:46 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
746 AM CDT SAT MAY 23 2015

TXZ010-015-231330-
HEMPHILL TX-WHEELER TX-
746 AM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHEELER AND SOUTHEASTERN
HEMPHILL COUNTIES UNTIL 830 AM CDT...

AT 746 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
CANADIAN TO 3 MILES WEST OF TWITTY...MOVING EAST AT 25 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELER...            TWITTY...             BRISCOE...
  ALLISON...            LAKE MARVIN...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3523 10037 3591 10037 3595 9999 3519 10000
TIME...MOT...LOC 1246Z 277DEG 22KT 3581 10026 3531 10026

14
Special weather statement, May 23, 8:36 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
836 AM CDT SAT MAY 23 2015

TXZ005-010-015-019-020-231415-
COLLINGSWORTH TX-DONLEY TX-HEMPHILL TX-LIPSCOMB TX-WHEELER TX-
836 AM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER...
SOUTHEASTERN LIPSCOMB...EASTERN HEMPHILL AND EASTERN DONLEY COUNTIES
UNTIL 915 AM CDT...

AT 833 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
HIGGINS TO 3 MILES SOUTH OF ALLISON TO 7 MILES EAST OF HEDLEY...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         SHAMROCK...           LIPSCOMB...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...             WHEELER...            TWITTY...
  LELA...               BRISCOE...            ALLISON...
  LAKE MARVIN...        GLAZIER...            HIGGINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3480 10067 3555 10031 3626 10028 3626 9999
      3480 9999
TIME...MOT...LOC 1335Z 270DEG 43KT 3615 10009 3557 10006
          3488 10051

CE
Special weather statement, May 23, 9:28 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
928 AM CDT SAT MAY 23 2015

TXZ015-020-231515-
COLLINGSWORTH TX-WHEELER TX-
928 AM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLLINGSWORTH AND
WHEELER COUNTIES UNTIL 1015 AM CDT...

AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
ALLISON TO 7 MILES NORTHWEST OF TEXOLA TO 5 MILES WEST OF QUAIL...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SHAMROCK...           SAMNORWOOD...         QUAIL...
  LUTIE...              DOZIER...             WHEELER...
  TWITTY...             NEW MOBEETIE...       LELA...
  KELLERVILLE...        BRISCOE...            ALLISON...
  MOBEETIE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3489 10054 3562 10054 3561 9999 3490 10000
TIME...MOT...LOC 1427Z 270DEG 39KT 3550 10012 3529 10004
          3489 10046

CE
Local storm report, May 23, 10:31 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1031 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     TSTM WND DMG     5 WSW AMARILLO          35.17N 101.89W
05/23/2015                   RANDALL            TX   TRAINED SPOTTER

            6 INCH DIAMETER TREE LIMBS BROKE AND 10 INCH DIAMETER
            TREE TRUNK SNAPPED ON WAYNE ONCE BLOCK EAST OF TECKLA.

&&

EVENT NUMBER AMA1500455

MJG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:28 AM CDTSpecial Weather StatementAMAOldham47 min
May 23, 3:05 AM CDTSpecial Weather StatementAMAHartley25 min
May 23, 3:14 AM CDTSpecial Weather StatementAMAOldham16 min
May 23, 3:20 AM CDTAreal Flood AdvisoryAMAHartley, Oldham3 hr
May 23, 3:29 AM CDTSpecial Weather StatementAMAHartley46 min
May 23, 3:41 AM CDTSpecial Weather StatementAMADeaf Smith34 min
May 23, 4:05 AM CDTSpecial Weather StatementAMADallam40 min
May 23, 4:10 AM CDTSpecial Weather StatementAMADeaf Smith, Oldham50 min
May 23, 4:20 AM CDTAreal Flood AdvisoryAMADeaf Smith, Hartley, Oldham2 hr
May 23, 4:43 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham32 min
May 23, 4:51 AM CDTSpecial Weather StatementAMAMoore24 min
May 23, 4:59 AM CDTSpecial Weather StatementAMACarson, Potter, Randall46 min
May 23, 5:09 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall51 min
May 23, 5:18 AM CDTAreal Flood AdvisoryAMADeaf Smith, Moore, Oldham, Potter, Randall3 hr
May 23, 5:29 AM CDTSpecial Weather StatementAMAHansford, Hutchinson31 min
May 23, 5:43 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts47 min
May 23, 5:57 AM CDTSpecial Weather StatementAMACarson33 min
May 23, 6:04 AM CDTSpecial Weather StatementAMAHutchinson26 min
May 23, 6:21 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
May 23, 6:28 AM CDTSpecial Weather StatementAMAGray, Ochiltree, Roberts47 min
May 23, 6:30 AM CDTAreal Flood AdvisoryAMACarson, Hutchinson3 hr
May 23, 6:43 AM CDTFlash Flood WarningAMAPotter, Randall4 hr
May 23, 6:49 AM CDTFlash Flood WarningAMADeaf Smith5 hr
May 23, 6:59 AM CDTSpecial Weather StatementAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler46 min
May 23, 7:01 AM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts4 hr
May 23, 7:46 AM CDTSpecial Weather StatementAMAHemphill, Wheeler44 min
May 23, 8:26 AM CDTAreal Flood AdvisoryAMAMoore, Potter, Randall3 hr
May 23, 8:36 AM CDTSpecial Weather StatementAMACollingsworth, Hemphill, Wheeler39 min
May 23, 8:52 AM CDTAreal Flood AdvisoryAMAHansford, Ochiltree, Sherman3 hr
May 23, 9:18 AM CDTFlash Flood WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 3 more3 hr
May 23, 9:28 AM CDTSpecial Weather StatementAMACollingsworth, Wheeler47 min
May 23, 11:01 AM CDTSpecial Weather StatementAMAArmstrong, Carson44 min
May 23, 11:37 AM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 23, 12:15 PM CDTRiver Flood WarningAMAWheeler21 hr
May 23, 12:23 PM CDTFlash Flood WarningAMACollingsworth, Donley, Gray, Wheeler3 hr
May 23, 12:37 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson3 hr
May 23, 1:35 PM CDTRiver Flood WarningAMACollingsworth17 hr
May 23, 2:53 PM CDTSpecial Weather StatementAMARandall22 min
May 23, 3:05 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
May 23, 3:12 PM CDTSevere Thunderstorm WarningAMAPotter, Randall31 min
May 23, 5:24 PM CDTAreal Flood AdvisoryAMAArmstrong4 hr
May 23, 5:32 PM CDTSpecial Weather StatementAMAArmstrong28 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.